# SDR ASAA2023120747036

- Difficulty date: December 7, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 59,045 hours, 20,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7501
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSISION HAS CORROSION FROM FS 727B TO FS 747. GROUNDED - YES. REMOVED DAMAGED, FOUD TO BE OUT OF LIMITS REPAIRED L/H TRANSITION FROM 727B TO FS 747 IAW B737-800 SRM 53-00-53-2R-5.W=1 INCH O=.040 R- .034 L- 1INCH D- .006.
